Journal of Modern Physics

Vol.2 No.9(2011), Paper ID 7141, 15 pages

DOI:10.4236/jmp.2011.29120

 

A Hyperbolic Eulerian Model for Dilute Two-Phase Suspensions

 

Sarah Hank, Richard Saurel, Olivier Le Metayer

 

 

Copyright © 2011 Sarah Hank, Richard Saurel, Olivier Le Metayer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Hank, R. Saurel and O. Metayer, "A Hyperbolic Eulerian Model for Dilute Two-Phase Suspensions," Journal of Modern Physics, Vol. 2 No. 9, 2011, pp. 997-1011. doi: 10.4236/jmp.2011.29120.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.